Hi, I am new here together with hoping to gain a little insight. I am a white 41 year old petite female and reside in the Northeast United States with regularly long winters. This past early Spring I acquired a minor period of Parathesis. Though at the time I did not have a name for this condition. At the designated time, I assumed such a thing was merely a systematic response. I applied a few lotions in addition to used mega amounts of Vitamin C and seemed to improve as the warm weather neared. During the warmer months, my symptoms remained practically non-existent.
Abruptly, about a month ago, my Parathesis symptoms reappeared. At the beginning they were insignificant; moreover I was not over concerned. During this aforementioned designated time, during a unseasonable warm spell, I was able to go outside together with do work, which earlier in late summer I had not been able to much on account of treatable low back issues wreaking havoc on my system.
Increasingly over this past month, the Parathesis has mostly worsened. The present Parathesis is primarily localized on my torso, inner arms plus pits, also back inner legs. My feet are fine; usually the face also.
Completed bloodwork proposes I may have a Vitamin D deficiency. My results were five points below the lowest advised level. Everything else was fine, including blood sugar, except for a slightly elevated B6, which may be from my Peanut Butter obsession.
The PA placed me on a Prescription 5000 mg D to take two times a week. I took my first dose yesterday afternoon.
My inquiry is that is such a thing plausible to have such a severe Parenthesis response to a minor insufficient D levels? Now a few points that may help with the confusion is I already have a Chronic Pelvic Pain disorder, which has remained controlled for the last ten years by Desipramine 150 mg and a topical compounded cream.
Furthermore, I seem to have a Hyperactive Immune response to particular things that can affect the Nervous System. Yellow Jacket Bee bites take 12 hours for the pain to diminish altogether. Once I had a hypersensitive skin response after an allergic reaction to Amoxicillin, which took six months to resolve.
I am presently worried together with questioning if these symptoms are nothing to do with my Vitamin D levels. Moreover for what reason is the present condition seemingly proceeding to grow worse? Any thoughts appreciated. Thank you.